# SDR REXA2024121601592

- Difficulty date: December 9, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: SH670326811
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLEAT ON 21R @FS 295 TO BE CORRODED. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE CLEAT P/N SH670-32681-1 AT FS295 AND STR21R IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
